Applications of Laplace-Carleson embeddings to admissibility and controllability

This is the latest version of this eprint.

Jacob, B, Partington, JR orcid.org/0000-0002-6738-3216 and Pott, S (2014) Applications of Laplace-Carleson embeddings to admissibility and controllability. SIAM Journal on Control and Optimization, 52 (2). pp. 1299-1313. ISSN 0363-0129

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2014, SIAM. This is an author produced version of a paper published in SIAM Journal on Control and Optimization. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Semigroup system; Controllability; Admissibility; Hardy space; Weighted; Bergman space; Interpolation; Carleson measure
Dates:
  • Published: 24 April 2014
  • Accepted: 11 February 2014
  • Published (online): 24 April 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Jan 2015 10:22
Last Modified: 06 Jun 2019 12:25
Published Version: http://dx.doi.org/10.1137/120894750
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Refereed: Yes
Identification Number: https://doi.org/10.1137/120894750

Available Versions of this Item

  • Applications of Laplace-Carleson embeddings to admissibility and controllability. (deposited 09 Jan 2015 10:22) [Currently Displayed]

Share / Export

Statistics